# SDR CALA0800347

- Difficulty date: April 11, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N19638
- Make and model: Boeing 737524
- Aircraft serial: 28899
- Aircraft time: 29,135 hours, 15,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STA 400 BETWEEN S-8 AND AC BRACKET FASTENER HOLE CRACKED.  REPAIRED LEFT FRAME 400 BETWEEN S-8 AND S-9 PER EA 5310-04498, OP 02.
